# SDR USAA001542

- Difficulty date: September 25, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 2 INCH BY 1 INCH AREA OF CORROSON, STATION 244, LBL 32 TO RBL 54.  CORROSION LEVEL 1.  INSTALLED NEW T-CAP PER SRM 53-10-51 FIG 205.  (M)
